# SDR KY7A20250401038

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N366DC
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 41,484 hours, 55,654 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID FROM GREEN SYSTEM.  REPAIRED E1 HYDRAULIC LINE RESERVOIR TO HYD PUMP RETURN LINE.  IAW EMB STANDARD PRACTICE CH 20-10-04  GROUND RUN OPS / LEAK CHECK GOOD.  E1 CLEANED / INSPECTED ENGINE ASSY, TIGHTEN OIL LINE RH SIDE OF ENGINE.  GROUND RUN NO LEAKS FOUND. SERVICED GREEN HYDRAULIC SYSTEM WITH HYD FLUID  IAW EMB120 MM 12-13-13.
